Alert archive / New York / Frost Advisories in 2014

Frost Advisory 3, NWS Albany, NY

May 17, 2014Saratoga County, Warren County, Washington County, New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont

NWS Albany, NY issued this frost advisory at May 17, 2014, 2:17 PM EDT for Saratoga County, Warren County, Washington County, New York; Berkshire County, Massachusetts; Bennington County, Windham County, Vermont. It took effect at May 18, 2014, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 17, 2014, 2:17 PM EDT (18:17 UTC)
In effect from
May 18, 2014, 2:00 AM EDT
Expired
May 18, 2014, 8:00 AM EDT
In force
6 hr
Issued by
NWS Albany, NY

Counties Berkshire County, MA, Saratoga County, NY, Warren County, NY, Washington County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 78 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 6.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -180 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
-180 m²/s²
0-3 km storm-relative helicity
-112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WWUS71 KALY 171817
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
217 PM EDT SAT MAY 17 2014

MAZ001-NYZ041-043-083-084-VTZ013-014-181200-
/O.NEW.KALY.FR.Y.0003.140518T0600Z-140518T1200Z/
NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
217 PM EDT SAT MAY 17 2014

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY.

* LOCATIONS...LAKE GEORGE SARATOGA REGION...SOUTHERN GREEN
  MOUNTAINS AND NORTHERN BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS BETWEEN 33 AND 36 DEGREES.

* TIMING...LATE TONIGHT INTO EARLY SUNDAY MORNING.

* IMPACTS...PLANTS SENSITIVE TO FROST NEED TO BE BROUGHT INSIDE OR
  COVERED TO PREVENT DAMAGE FROM OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
2 follow-up statements
284 
WWUS71 KALY 180152
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
952 PM EDT SAT MAY 17 2014

MAZ001-NYZ041-043-083-084-VTZ013-014-181200-
/O.CON.KALY.FR.Y.0003.140518T0600Z-140518T1200Z/
NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
952 PM EDT SAT MAY 17 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT
SUNDAY...

* LOCATIONS...LAKE GEORGE SARATOGA REGION...SOUTHERN GREEN 
  MOUNTAINS AND NORTHERN BERKSHIRES.

* HAZARDS...AREAS OF FROST.

* TEMPERATURES...LOWS BETWEEN 33 AND 36 DEGREES.

* TIMING...OVERNIGHT INTO EARLY SUNDAY MORNING.

* IMPACTS...PLANTS SENSITIVE TO FROST NEED TO BE BROUGHT INSIDE 
  OR COVERED TO PREVENT DAMAGE FROM OCCURRING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
734 
WWUS71 KALY 181203
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
803 AM EDT SUN MAY 18 2014

MAZ001-NYZ041-043-083-084-VTZ013-014-181315-
/O.EXP.KALY.FR.Y.0003.000000T0000Z-140518T1200Z/
NORTHERN BERKSHIRE-NORTHERN SARATOGA-NORTHERN WASHINGTON-
SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...PITTSFIELD...NORTH ADAMS...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...GLENS FALLS...
WEST GLENS FALLS...HUDSON FALLS...FORT EDWARD...CAMBRIDGE...
GREENWICH...BENNINGTON...JACKSONVILLE...NEWFANE
803 AM EDT SUN MAY 18 2014

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY WHICH WAS IN EFFECT FOR THE LAKE GEORGE
SARATOGA REGION...THE SOUTHERN GREEN MOUNTAINS AND NORTHERN
BERKSHIRES HAS EXPIRED. TEMPERATURES ACROSS THIS AREA HAVE RISEN
INTO THE 40S.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at May 17, 1:45 PM EDT, 32 minutes earlier.

Area forecast discussion, May 17, 1:45 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
145 PM EDT SAT MAY 17 2014

.SYNOPSIS...
COOLER AND LESS HUMID WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN
UPPER LEVEL LOW WILL BRING SOME ISOLATED TO SCATTERED SHOWERS
SUNDAY AFTERNOON AND MONDAY AFTERNOON.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE A FEW MINOR CHANGES TO THE PREVIOUS FORECAST TO DROP THE
TEMPS BY ANOTHER DEGREE AND ALSO ADJUST THE SKY CONDITIONS BASED
ON CURRENT TRENDS WITH STRONG COLD POOL ALOFT. THE SKY CONDITIONS
FOR THIS AFTERNOON WILL BE PARTLY SUNNY IN MOST AREAS WITH HIGHS
GENERALLY FROM THE MID 50S NORTHWEST TO MID AND UPPER 60S
SOUTHEAST.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
UPPER TROUGH AXIS BUILDS EAST AND AN UPPER LOW FORMS OVER NEW
ENGLAND TOWARD MONDAY WITH THE ASSOCIATED UPPER COLD POOL. THE
UPPER LOW AND COLD POOL EXIT MONDAY NIGHT. A MIX OF CLOUDS AND SUN
SUNDAY AND MONDAY...WITH MORE SUN IN THE MORNINGS AND MORE CLOUDS
IN THE AFTERNOONS DUE TO THE INSTABILITY WITH THE COLD AIR ALOFT.
THERE SHOULD BE ISOLATED SHOWERS EACH AFTERNOON...MORE CONFINED TO
WESTERN AREAS SUNDAY BUT EVERYWHERE MONDAY. HIGHS SUNDAY AND
MONDAY IN THE UPPER 60S TO AROUND 70...WITH LOWER 60S HIGHER
TERRAIN.

NIGHTS SHOULD BE IN THE UPPER 30S TO LOWER 40S...SOME LOWER TO MID
30S IN THE SOUTHERN ADIRONDACKS AND MORE SHELTERED AREAS...
DEPENDING ON HOW MUCH AREAS CAN CLEAR AT NIGHT. SOME FROST
ADVISORIES MAY BE NEEDED IF THE NEXT SET OF GUIDANCE LATER TODAY
SUGGESTS MORE CLEARING FOR SOME AREAS WHERE THE GROWING SEASON HAS
BEGUN. AGAIN...FROST POTENTIAL WILL NEED TO BE EVALUATED BOTH
TONIGHT AND SUNDAY NIGHT.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MODELS ARE CURRENTLY IN FAIRLY GOOD AGREEMENT ON THE UPPER LEVEL
PATTERN...AND SFC REFLECTIONS THROUGH THE PERIOD...WITH JUST SOME
MINOR TIMING DIFFERENCES. THEY ALL FEATURE ONE CLOSED MID/UPPER
LEVEL LOW MOVING OFF THE NEW ENGLAND COAST TUESDAY...ONLY TO BE
REPLACED BY ANOTHER MID/UPPER LEVEL SHORTWAVE THAT DIGS SOUTHEAST
ACROSS THE EASTERN GREAT LAKES AND NORTHEAST STATES DURING THE MID
TO LATE WEEK PERIOD. THIS SHORTWAVE IS EXPECTED TO THEN CLOSE OFF
ACROSS NORTHERN NEW ENGLAND SOMETIME LATE IN THE WEEK. AT THE
SFC...A WEAK RIDGE IS EXPECTED TO TRANSLATE EAST ACROSS THE REGION
LATE TUE INTO TUE NT...WITH LOW PRESSURE AND A TRAILING
COLD/OCCLUDED FRONTAL BOUNDARY SLOWLY APPROACHING THE REGION LATE
WED INTO THU...AND THEN PASSING EAST OF THE REGION BY FRI. ASSUMING
THIS OVERALL PATTERN HOLDS...AFTER A BRIEF PERIOD OF RELATIVELY FAIR
WEATHER ON TUESDAY...IT LOOKS COOL AND SHOWERY FOR WED-FRI...WITH
THE BEST CHANCE FOR WIDESPREAD SHOWERS...OR EVEN SOME STEADIER
RAIN...APPEARING FROM LATE WED INTO EARLY THU.

HERE ARE SOME MORE SPECIFICS...

TUE-TUE NT...AS THE MID/UPPER LEVEL LOW OFF THE NEW ENGLAND COAST
GRADUALLY MOVES FARTHER OFFSHORE...ITS INFLUENCE SHOULD DIMINISH ON
THE REGION...WITH JUST SOME CLOUDS POSSIBLE ACROSS HIGHER ELEVATIONS
OF WESTERN NEW ENGLAND. FAIR CONDITIONS SHOULD CONTINUE INTO TUE
EVENING...WITH PERHAPS CLOUDS AND SOME SHOWERS REACHING WESTERN
AREAS LATE AT NIGHT. AS FOR TEMPS...MAXES SHOULD REACH THE LOWER/MID
70S IN VALLEYS...AND 65-70 ACROSS HIGHER ELEVATIONS TUE...WITH TUE
NT MINS FALLING INTO THE 40S AND LOWER 50S.

WED-THU...EXPECT MOSTLY CLOUDY SKIES...WITH SHOWERS OR EVEN A PERIOD
OF STEADIER RAIN DEVELOPING WED...AND LINGERING INTO WED NT OR EARLY
THU. SOME EMBEDDED THUNDER CAN NOT BE RULED OUT GIVEN COOLING MID
LEVELS AND AT LEAST SOME DEVELOPING ELEVATED INSTABILITY...BUT
OVERALL CONFIDENCE TOO LOW TO INCLUDE MENTION AT THIS TIME. SHOWERS
MAY BECOME A BIT LESS WIDESPREAD SOMETIME THU...ESP ACROSS WESTERN
AREAS. TEMPS SHOULD BE NEAR OR JUST BELOW SEASONAL LEVELS...WITH
MAXES REACHING 65-70 IN VALLEYS ON WED...AND LOWER/MID 60S ACROSS
HIGHER ELEVATIONS...ALTHOUGH MAX TEMPS MAY BE MUCH COOLER IN ALL
AREAS IF CLOUDS AND RAIN DEVELOP EARLIER IN THE DAY. ON THU...MAX
TEMPS OF ONLY 60S ARE EXPECTED FOR THU IN VALLEYS...AND 55-60 ACROSS
HIGHER ELEVATIONS FOR THU. WED NT/THU AM MINS SHOULD FALL INTO THE
LOWER/MID 50S IN MOST AREAS...WITH PERHAPS SOME UPPER 40S POSSIBLE
ACROSS SOME HIGHER ELEVATIONS WITHIN THE SOUTHERN ADIRONDACKS AND
WESTERN NEW ENGLAND.

THU NT-FRI...ALTHOUGH THE SFC FRONTAL BOUNDARY MAY MOVE E OF THE
REGION...THE UPPER LEVEL COLD POOL IS EXPECTED TO SLOWLY MOVE
ACROSS. THIS SHOULD CONTINUE TO BRING AT LEAST SCATTERED SHOWERS TO
THE REGION...ESP FOR NORTHERN AND EASTERN AREAS. SOME ISOLATED
THUNDER IS ALSO POSSIBLE. FRI MAX TEMPS SHOULD REACH 65-70 IN
VALLEYS...AND 60-65 ACROSS HIGHER ELEVATIONS...WITH THU NT/FRI AM
MINS FALLING INTO THE 40S FOR HIGHER ELEVATIONS...AND LOWER 50S IN
VALLEYS.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
DESPITE AN UPPER LEVEL TROF OVER THE REGION...HIGH PRESSURE SLOWLY
BUILDING INTO THE REGION FROM THE MIDDLE OF THE COUNTRY WILL BE
ENOUGH TO MAINTAIN VFR CONDITIONS AT THE KALB/KPOU/KGFL/KPSF TAF
SITES THROUGH THE TAF PERIOD ENDING AT 18/18Z. SCT/BKN CU BETWEEN
3500 AND 5000 FEET THROUGH THE MID/LATE AFTN...THEN JUST FEW/SCT
CLOUDS THEREAFTER.

WINDS WILL BE WESTERLY FOR THE REST OF THE DAYLIGHT HOURS AT 6 TO 10
KTS...WITH GUSTS OF AROUND 15 KTS. LIGHT WINDS TONIGHT...GENERALLY 5
KTS OR LESS...THEN NORTH TO NORTHWEST ON SUNDAY AT 5 TO 10 KTS.

OUTLOOK...
SUNDAY AFTN AND NIGHT. NO OPERATIONAL IMPACT. NO SIG WX.
MONDAY: LOW OPERATIONAL IMPACT. ISOLATED SHRA.
MONDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
TUESDAY: NO OPERATIONAL IMPACT.  NO SIG WX.
TUESDAY NIGHT: NO OPERATIONAL IMPACT.  NO SIG WX.
WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.

&&

.FIRE WEATHER...
COOLER AND LESS HUMID WEATHER IS EXPECTED TO OPEN THE WEEKEND. AN
UPPER LEVEL LOW WILL BRING SOME ISOLATED TO SCATTERED SHOWERS
SUNDAY AFTERNOON AND MONDAY AFTERNOON.

MINIMUM RH VALUES WILL BE IN THE 30 TO 40 PERCENT RANGE
TODAY...AND THEN INCREASE TO 75 TO 100 PERCENT TONIGHT. MINIMUM
RH VALUES WILL BE IN THE 25 TO 40 PERCENT RANGE SUNDAY.

WINDS SHOULD BE WEST AT 15 MPH OR LESS TODAY...NORTHWEST AT LESS
THAN 15 MPH TONIGHT AND NORTHWEST AT 15 MPH OR LESS SUNDAY.

&&

.HYDROLOGY...
THE FLOOD WATCH REMAINS IN EFFECT FOR WESTERN NEW ENGLAND.
RAINFALL BETWEEN 1 INCH AND 3 INCHES CONTINUES TO RUN OFF IN THE
WESTERN MOHAWK VALLEY...EASTERN CATSKILLS AND WESTERN NEW ENGLAND.
SOME POINTS IN THE WESTERN MOHAWK VALLEY AND EASTERN CATSKILLS ARE
EXPECTED TO APPROACH...MAYBE EVEN JUST TOUCH FLOOD STAGE THIS
MORNING BEFORE RECEDING. SOME URBAN AND SMALL STREAM FLOODING
CONTINUES IN PARTS OF WESTERN NEW ENGLAND AND SOME OF THE RUN OFF
COULD CAUSE RISES ABOVE CAUTION STAGE...AND MAY APPROACH MINOR
FLOOD STAGE.

DRIER WEATHER WILL PERSIST ON THE WEEKEND WITH A JUST A SLIGHT TO
LOW CHANCE OF SHOWERS DUE TO THE UPPER LEVEL LOW...ESPECIALLY ON
SUNDAY AND MONDAY. RAINFALL AMOUNTS LOOKS LIGHT. DRIER WEATHER
RETURNS EARLY IN THE WEEK. RIVERS...CREEKS...AND STREAMS SHOULD
RECEDE INTO NEXT WEEK.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...NAS
NEAR TERM...GJM/11/NAS
SHORT TERM...NAS
LONG TERM...KL
AVIATION...GJM
FIRE WEATHER...NAS
HYDROLOGY...NAS
Hazardous weather outlook, May 17, 6:45 AM EDT, 7 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
645 AM EDT SAT MAY 17 2014

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-181100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
645 AM EDT SAT MAY 17 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S TONIGHT...
WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN ISOLATED
LOCATIONS. IF FROST IS EXPECTED TO BE MORE WIDESPREAD...FROST
ADVISORIES MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 30S SUNDAY
NIGHT...WITH SOME MID 30S POSSIBLE ALONG WITH POTENTIAL FROST IN
ISOLATED LOCATIONS. IF FROST IS EXPECTED TO BE MORE
WIDESPREAD...FROST ADVISORIES MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 8:35 PM EDTSpecial Weather StatementALYSchoharie40 min
May 16, 10:46 PM EDTAreal Flood AdvisoryALYColumbia, Dutchess, Greene, Ulster3 hr
May 16, 10:53 PM EDTSpecial Weather StatementALYAlbany, Schenectady52 min
May 16, 11:39 PM EDTSpecial Weather StatementALYFulton, Hamilton, Saratoga, Warren, Washington66 min
May 16, 11:49 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady, Washington3 hr
May 17, 12:05 AM EDTRiver Flood WarningALYMontgomery5 hr
May 17, 12:39 AM EDTSpecial Weather StatementALYColumbia, Rensselaer66 min
May 17, 12:40 AM EDTRiver Flood WarningALYUlster5 hr
May 17, 12:44 AM EDTAreal Flood AdvisoryALYFulton, Hamilton, Saratoga, Warren, Washington4 hr
May 17, 5:48 AM EDTRiver Flood WarningALYSchoharie3 hr
May 16, 11:34 PM EDTSpecial Weather StatementALYBerkshire56 min
May 17, 1:33 AM EDTSpecial Weather StatementALYWindham57 min
May 17, 2:10 AM EDTAreal Flood AdvisoryALYWindham5 hr

Nearby

Frost Advisories in New York, 2014Frost Advisories in Vermont, 2014Frost Advisories in Massachusetts, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.